# SDR SWI2023F00324

- Difficulty date: July 7, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING THE CAP THAT ATTACHES TO BATT RIB AT WS48.30 IS CRACKED     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED WITH NEW BATT RIB AT RH WING CAP WS48.30 REF CRJ200 SRM 51-42-21 AND DWG 601R10204 REV -J. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
